# SDR ABXA010270

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 56163441
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAPEZOID FITTING VERTICAL ATTACH FITTING P/N 5616344-1 WAS CORRODED.  REPLACED FITTING IAW DC-8 SRM 51.
